Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Bismarck, ND

June 19, 2015Burleigh County, Kidder County, Morton County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 8:43 PM CDT for Burleigh County, Kidder County, Morton County, North Dakota. It was in force for 62 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 8:43 PM CDT (01:43 UTC)
Expired
Jun 19, 2015, 9:45 PM CDT
In force
62 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Burleigh County, ND, Kidder County, ND, Morton County, ND

The radar

The Bismarck radar (KBIS), 35 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 8:53 PM CDTTSTM WND GST 642 S Mandan, ND
Jun 19, 8:54 PM CDTTSTM WND GST 80N Mandan, NDSTRONG WINDS...SEVERAL BRANCHES 3 TO 4 INHCES THICK ARE DOWN
Jun 19, 9:01 PM CDTTSTM WND GST 902 S Lincoln, NDOFF DUTY NWS EMPLOYEE REPORT. CAMPER ROLLED OUT OF NEIGHBORS YARD. SECURED STACK OF LARGE HAY BALES COLLAPSED. NUMEROUS SWING SETS DESTROYED. GARAGE DOOR BUCKLED. 10 X 3 FOOT SHEET OF METAL BLOWN THROUGH NEIGHBORS WINDOW. DESTROYED SIDING AND BLEW GLASS INTO H
Jun 19, 9:03 PM CDTTSTM WND GST 82Bismarck, ND
Jun 19, 9:03 PM CDTTSTM WND GST 82Bismarck, NDSPOTTER REPORTED A SMALL AIRPLANE FLIPPED OVER ON NORTH SIDE OF BISMARCK AIRPORT. THIS IS DAMAGE ASSOCIATED WITH THE MEASURED WIND GUST PREVIOUSLY REPORTED.
Jun 19, 9:03 PM CDTTSTM WND GST 82Bismarck, ND
Jun 19, 9:04 PM CDTTSTM WND GST 796 N Bismarck, ND
Jun 19, 9:09 PM CDTTSTM WND GST 76Mandan, ND
Jun 19, 9:10 PM CDTTSTM WND GST 762 E Lincoln, ND
Jun 19, 9:10 PM CDTTSTM WND GST 762 Nnw Mandan, NDSPOTTER REPORTED PARTS OF ROOF TORN OFF A GROUP HOME.
Jun 19, 9:47 PM CDTTSTM WND GST 612 E Moffit, ND
Jun 19, 9:47 PM CDTTSTM WND GST 613 E Moffit, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:01 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2015-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1150 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2015-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1150 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1580 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

377 
WUUS53 KBIS 200143
SVRBIS
NDC015-043-059-200245-
/O.NEW.KBIS.SV.W.0042.150620T0143Z-150620T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
843 PM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTHEASTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 945 PM CDT

* AT 840 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
  OF MCDOWELL DAM RECREATION AREA...OR 9 MILES NORTH OF BISMARCK...
  MOVING EAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
     BISMARCK AND MANDAN 855 PM CDT.
     STEELE AROUND 920 PM CDT. 
     DAWSON AROUND 930 PM CDT. 
     TAPPEN AROUND 935 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MOFFIT...BALDWIN...ARENA...DRISCOLL...LAKE WILLIAMS...HORSEHEAD
LAKE...MCKENZIE AND UNIVERSITY OF MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS UP TO 70 MPH. 
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING 
AND AWAY FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4666 10107 4732 10064 4733 9948 4663 9954
TIME...MOT...LOC 0140Z 266DEG 49KT 4694 10073 

HAIL...1.00IN
WIND...70MPH
 
$$

MARTIN
2 follow-up statements
698 
WWUS53 KBIS 200200
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
900 PM CDT FRI JUN 19 2015

NDC015-043-059-200245-
/O.CON.KBIS.SV.W.0042.000000T0000Z-150620T0245Z/
BURLEIGH ND-KIDDER ND-MORTON ND-
900 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BURLEIGH...KIDDER AND NORTHEASTERN MORTON COUNTIES...

AT 859 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
STERLING...OR 21 MILES WEST OF STEELE...MOVING EAST AT 55 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...80 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

THIS SEVERE STORM WILL BE NEAR...
  MANDAN AND BISMARCK NOW.
  STEELE AROUND 920 PM CDT.
  DAWSON AROUND 930 PM CDT.
  TAPPEN AROUND 935 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
MOFFIT...BALDWIN...ARENA...DRISCOLL...LAKE WILLIAMS...HORSEHEAD
LAKE...MCKENZIE AND UNIVERSITY OF MARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH 
TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4666 10107 4732 10064 4733 9948 4663 9954
TIME...MOT...LOC 0159Z 266DEG 49KT 4696 10034 

HAIL...1.00IN
WIND...80MPH
 
$$

MARTIN
019 
WWUS53 KBIS 200228
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CDT FRI JUN 19 2015

NDC015-043-059-200245-
/O.CON.KBIS.SV.W.0042.000000T0000Z-150620T0245Z/
BURLEIGH ND-KIDDER ND-MORTON ND-
928 PM CDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR BURLEIGH...KIDDER AND EAST CENTRAL MORTON COUNTIES...

AT 927 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WING TO 8 MILES SOUTH OF STERLING...
MOVING EAST AT 55 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...80 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT 
         CONSIDERABLE DAMAGE TO ROOFS...WINDOWS AND VEHICLES. 
         EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY. 

LOCATIONS IMPACTED INCLUDE...
BISMARCK...MANDAN...STEELE...LINCOLN...TAPPEN...MENOKEN...WING...
STERLING...TUTTLE...PETTIBONE...DAWSON...REGAN...ROBINSON...LAKE
ISABEL...MCDOWELL DAM RECREATION AREA...DRISCOLL...MCKENZIE...
BALDWIN...LAKE WILLIAMS AND HORSEHEAD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION! THESE STORMS ARE PRODUCING 
DAMAGING WINDS IN EXCESS OF 75 MPH. WINDS BETWEEN 80 AND 85 MPH WERE 
REPORTED IN BISMARCK. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4669 10092 4710 10076 4732 10064 4733 9948
      4663 9954
TIME...MOT...LOC 0227Z 268DEG 48KT 4727 10022 4669 10029 

HAIL...0.88IN
WIND...80MPH
 
$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:53 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 19, 6:53 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
653 PM CDT FRI JUN 19 2015

.UPDATE...
ISSUED AT 625 PM CDT FRI JUN 19 2015

SEVERE WEATHER THREAT CONTINUES AS LINE OF STRONG TO SEVERE STORMS
CONTINUE TO WORK INTO WESTERN NORTH DAKOTA. CORE OF STRONGEST
INSTABILITY CONTINUES TO STRETCH FROM WESTERN INTO CENTRAL NORTH
DAKOTA WITH SHEAR SUPPORTIVE OF SUPERCELLS. CURRENTLY MAIN THREATS
REMAIN LARGE HAIL AND DAMAGING WIND GUSTS. AS THIS EVENING GOES
ON AND STORMS WORK TOWARDS CENTRAL NORTH DAKOTA...LATEST GUIDANCE
SUGGESTS A TRANSITION INTO A MORE ORGANIZED MCS WITH A BROADER
DAMAGING WIND THREAT. STORMS SHOULD BE PUSHED MAINLY INTO THE
JAMES RIVER VALLEY BY AROUND MIDNIGHT.

UPDATE ISSUED AT 309 PM CDT FRI JUN 19 2015

QUICK UPDATE TO ISSUE SEVERE THUNDERSTORM WATCH 313 FOR WESTERN
AND MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 149 PM CDT FRI JUN 19 2015

SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS
THE SHORT TERM FORECAST.

AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE
CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING
ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC
HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC
SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION
ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED
DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST
WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE
ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN
NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH
DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE
AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL
SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A
TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT.
CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE
THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL
NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER
DETAILS.

CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE
THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY.
A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S
DEWPOINTS IN PLACE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 149 PM CDT FRI JUN 19 2015

A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL
FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME.
SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH
DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF
ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS.
THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET
RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE
NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME
THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A
BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH.
THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING
CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 625 PM CDT FRI JUN 19 2015

LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH
THROUGH WESTERN INTO CENTRAL NORTH DAKOTA THIS EVENING. LARGE HAIL
AND STRONG/ERRATIC WIND GUSTS WILL BE THE MAIN THREATS. BEHIND
THE STORMS...AREAS OF MVFR/LCL IFR CIGS ARE EXPECTED LATER TONIGHT.
CIGS WILL IMPROVE BY MID MORNING SATURDAY TO VFR.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...JJS
SHORT TERM...AYD
LONG TERM...KS
AVIATION...JJS
Hazardous weather outlook, Jun 19, 8:39 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
839 PM CDT FRI JUN 19 2015

NDZ018>021-033>037-040>048-050-051-210145-
DUNN-MERCER-OLIVER-MCLEAN-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
839 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE TO SPREAD FROM SOUTHWESTERN INTO
SOUTH CENTRAL AND PORTIONS OF SOUTHEASTERN NORTH DAKOTA THIS
EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WIND.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

NDZ001>005-009>013-017-022-023-025-031-032-210145-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-
BILLINGS-
839 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

AREAS OF THUNDERSTORMS REMAIN POSSIBLE THIS EVENING. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER EXPERIENCED
EARLIER THIS AFTERNOON AND EVENING TO THE NATIONAL WEATHER
SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

JJS

In the hours before

Local storm report, Jun 19, 7:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             9 S MARMARTH            46.16N 103.92W
06/19/2015  M2.75 INCH       BOWMAN             ND   EMERGENCY MNGR

            HAIL SIZE RANGED FROM 1.25 TO 2.75 INCHES IN SIZE.

&&

AC
Local storm report, Jun 19, 7:19 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HEAVY RAIN       MEDORA                  46.91N 103.52W
06/19/2015  M2.00 INCH       BILLINGS           ND   LAW ENFORCEMENT

            HEAVY RAIN....ALL RECEIVED WITHIN 15 TO 20 MINTUES

&&

AC
Local storm report, Jun 19, 7:25 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             7 ESE SUNSET BUTTE      46.11N 103.67W
06/19/2015  E1.75 INCH       BOWMAN             ND   TRAINED SPOTTER

&&

JJS
Local storm report, Jun 19, 8:02 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
802 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     DICKINSON               46.88N 102.79W
06/19/2015  E65 MPH          STARK              ND   AMATEUR RADIO

            NORTH SIDE OF DICKINSON. MEDIUM SIZE TREE LIMBS DOWN
            ALONG WITH MINOR STREET FLOODING.

&&

NHEINERT
Local storm report, Jun 19, 8:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
826 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND GST     NEW SALEM               46.85N 101.41W
06/19/2015  E60 MPH          MORTON             ND   AMATEUR RADIO

&&

JJS
Special weather statement, Jun 19, 8:29 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
729 PM MDT FRI JUN 19 2015

NDZ043-200215-
BOWMAN ND-
729 PM MDT FRI JUN 19 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BOWMAN
COUNTY...

AT 728 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF MARMARTH
TO 17 MILES EAST OF EKALAKA...AND MOVING SOUTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MUD BUTTES AND SUNSET BUTTE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4618 10405 4626 10394 4609 10330 4595 10348
      4594 10403 4595 10405
TIME...MOT...LOC 0128Z 299DEG 21KT 4618 10393 4597 10420

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:09 PM CDTSevere Thunderstorm WarningBISAdams, Bowman29 min
Jun 19, 7:38 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Oliver, Stark67 min
Jun 19, 8:21 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Morton, Oliver54 min
Jun 19, 8:29 PM CDTSpecial Weather StatementBISBowman46 min
Jun 19, 8:36 PM CDTAreal Flood AdvisoryBISMorton, Oliver3 hr
Jun 19, 9:15 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, Morton, Sioux30 min
Jun 19, 9:45 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Kidder, Logan, McIntosh, Stutsman60 min
Jun 19, 10:45 PM CDTSpecial Weather StatementBISKidder, Stutsman30 min
Jun 19, 11:16 PM CDTSpecial Weather StatementBISGrant44 min
Jun 20, 4:30 AM CDTDense Fog AdvisoryBISBottineau, Burke, Burleigh, Divide, McHenry, Mercer and 8 more5 hr
Jun 20, 2:00 PM CDTSpecial Weather StatementBISBottineau30 min
Jun 20, 2:39 PM CDTSpecial Weather StatementBISPierce36 min
Jun 20, 3:13 PM CDTSpecial Weather StatementBISPierce32 min
Jun 20, 3:24 PM CDTSevere Thunderstorm WarningBISPierce20 min
Jun 20, 3:51 PM CDTSpecial Weather StatementBISWells24 min
Jun 20, 3:56 PM CDTSpecial Weather StatementBISPierce34 min
Jun 20, 4:50 PM CDTSpecial Weather StatementBISFoster25 min
Jun 20, 5:01 PM CDTSevere Thunderstorm WarningBISFoster44 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.